I decided to quit cold turkey and it's been a full day and I've only noticed minor withdrawal symptoms. I've been taking about 30mg a day for about 6 months and from what I've been reading I should be experiencing symptoms and I've yet to feel anything but minor discomfort and a little lethargy. Do the symptoms take longer to kick in harder as the drugs leave my system or am I just lucky?
12 Jan 2015
Just took my last Percent 10 after being on 8 a day for the last month. I'm genuinely ready to quit this time. It's tearing me and my wife apart. Worse still, effecting my job performance. Besides praying, any ideas out there on how to get through the next few days of Hell? God Bless!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to taper off of Percocet and have been reading about precipitated withdrawal. I am concerned and want to know exactly what this is. I ...
4 answers • 14 Aug 2010
Can I go ahead and take it now? It's only about 25 mg - liquid. I was on about 80 mg of percocet 10 mg/325 tid. Got down to about 60 mg ...
4 answers • 31 Oct 2010
I had a sever ear infection and was given percocet..I also had some t3's which I used more so than the percocet.. I have been taking either the ...
2 answers • 28 Apr 2011
What are Withdrawal Symptoms or Signs?
1 answer • 7 Jan 2013